eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Red face (Skin blushing/flushing) when you have Heart disease?

Summary: Red face is found among people with Heart disease, especially people who are male, 60+ old, also have Heart disease, and take medication Niaspan.

We study 26 people who have Red face (Skin blushing/flushing) and Heart disease from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Heart disease and Red face >>>

 

 

 

 

Heart disease

Heart disease can be treated by Aspirin, Plavix, Metoprolol Tartrate, Carvedilol, Crestor, Atenolol. (latest reports from 20,105 Heart Disease patients)

Red face

Red face (a sudden reddening of the face, neck) has been reported by people with high blood cholesterol, high density lipoprotein decreased, low density lipoprotein increased, high blood pressure, hyperlipidaemia. (latest reports from 45,017 Red face patients)

On Feb, 1, 2015: 26 people who have heart disease and Red Face are studied.

Trend of Red face in heart disease reports

Gender of people who have heart disease and experienced Red face * :

FemaleMale
Red face41.38%58.62%

Age of people who have heart disease and experienced Red face * :

0-12-910-1920-2930-3940-4950-5960+
Red face0.00%0.00%0.00%0.00%0.00%4.35%17.39%78.26%

Severity of the symptom * :

leastmoderateseveremost severe
Red face0.00%100.00%0.00%0.00%

Top co-existing conditions for these people * :

  1. Cardiovascular disorder (26 people, 100.00%)
  2. Blood cholesterol increased (14 people, 53.85%)
  3. Gastrooesophageal reflux disease (8 people, 30.77%)
  4. Hypertension (7 people, 26.92%)
  5. High density lipoprotein decreased (6 people, 23.08%)
  6. Anxiety (6 people, 23.08%)
  7. Blood triglycerides increased (6 people, 23.08%)
  8. Diabetes mellitus (6 people, 23.08%)
  9. Chest pain (4 people, 15.38%)
  10. Insomnia (4 people, 15.38%)

Most common drugs used by these people * :

  1. Niaspan (19 people, 73.08%)
  2. Aspirin (18 people, 69.23%)
  3. Lipitor (8 people, 30.77%)
  4. Folic acid (6 people, 23.08%)
  5. Carvedilol (5 people, 19.23%)
  6. Atenolol (5 people, 19.23%)
  7. Toprol-xl (4 people, 15.38%)
  8. Detrol (4 people, 15.38%)
  9. Plavix (4 people, 15.38%)
  10. Ramipril (4 people, 15.38%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Heart Disease and Red Face?

You are not alone! Join a mobile support group:
- support group for people who have Red Face and Heart disease
- support group for people who have Heart disease
- support group for people who have Red Face

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Heart disease, Red face

You may be interested at these reviews (Write a review):

  • Raspberry ketones - side-effect of red face, face muscle twitching
    Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
  • Allergic reaction to lipitor
    Took 10mg of Atorvastatin for 3 days to reduce choldesterol LDL below 100. I felt peculiar from the first day, however by the 3rd dosage day I came home from work in a state of extreme pain in my hands and limbs. This rather quickly became systemic and I was unable to get out of bed. I was beyond exhausted. I had taken Crestor sucessfully for almost 3 months after a stent procedure but because of insurance issues was switched to this cholesterol medicatyion. My wife contatced the on call cardiologist who expressed concern and discontined the medication. The following morning my hands were swollen and so was my throat and tongue...I was lucky it did not become more severe. I also developed a rash on my hands and arms and legs and torso which was itchy. This was cleary an allergic reaction. After speaking with my cardiologist and the Cardiac nurse that works with him it is apparent that I had a realtively serious reaction. It has taken me more than a week to feel semi normal.

More reviews for: Heart disease, Red face

Comments from related studies:

  • From this study (6 hours ago):

  • I have had two episodes of anaphylaxis. We do not know the cause. I usually wake up around 3or4 am itching. Any ideas of what could be the cause?

    Reply

  • From this study (1 week ago):

  • Started getting hot flashes post menopausal (3 years after menopause)Began getting severe facial flushing and Dr diagnosed me with Rosacea. Taking daily low dose doxycycline prescribed by Dermatologist and Brisdelle prescribed by Gyno. Flushing has become more intense and frequent

    Reply

  • From this study (1 week ago):

  • Take 10 mg Effient, 80 mg asprin, Lipitor 40 mg, and blood pressure pill. Pain started week after having 3 stents installed, and starting effient , was traking asprin before no problems.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.